Simple marginally noninformative prior distributions for covariance matrices

International Society for Bayesian Analysis
Publication Type:
Journal Article
Bayesian Analysis, 2013, 8 (2), pp. 439 - 452
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2012006232OK.pdf690.94 kB
Adobe PDF
A family of prior distributions for covariance matrices is studied. Members of the family possess the attractive property of all standard deviation and correlation parameters being marginally noninformative for particular hyper-parameter choices. Moreove
Please use this identifier to cite or link to this item: